# SDR SWIA200515256

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,905 hours, 7,022 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 764
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,637 hours, 5,260 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE. REPLACED FLAP ELECTRONIC CONTROL UNIT IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
